Loading [MathJax]/jax/output/SVG/config.js
Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirskii Matematicheskii Zhurnal, 2006, Volume 47, Number 2, Pages 372–382 (Mi smj863)  

This article is cited in 6 scientific papers (total in 6 papers)

Positively conditional pseudovarieties and implicit operations on them

A. G. Pinus

Novosibirsk State Technical University
Full-text PDF (209 kB) Citations (6)
References:
Abstract: We study the syntactic descriptions of implicit operations on positively conditional pseudovarieties of finite algebras and the questions of axiomatizability of positively conditional pseudovarieties.
Keywords: positively conditional pseudovarieties, positively conditional pseudoidentities, positively conditional terms.
Received: 14.10.2004
English version:
Siberian Mathematical Journal, 2006, Volume 47, Issue 2, Pages 307–314
DOI: https://doi.org/10.1007/s11202-006-0044-3
Bibliographic databases:
UDC: 512.57
Language: Russian
Citation: A. G. Pinus, “Positively conditional pseudovarieties and implicit operations on them”, Sibirsk. Mat. Zh., 47:2 (2006), 372–382; Siberian Math. J., 47:2 (2006), 307–314
Citation in format AMSBIB
\Bibitem{Pin06}
\by A.~G.~Pinus
\paper Positively conditional pseudovarieties and implicit operations on them
\jour Sibirsk. Mat. Zh.
\yr 2006
\vol 47
\issue 2
\pages 372--382
\mathnet{http://mi.mathnet.ru/smj863}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2227984}
\zmath{https://zbmath.org/?q=an:1115.08006}
\transl
\jour Siberian Math. J.
\yr 2006
\vol 47
\issue 2
\pages 307--314
\crossref{https://doi.org/10.1007/s11202-006-0044-3}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000236747400010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33645276547}
Linking options:
  • https://www.mathnet.ru/eng/smj863
  • https://www.mathnet.ru/eng/smj/v47/i2/p372
  • This publication is cited in the following 6 articles:
    1. A. G. Pinus, “The algebraic and logical geometries of universal algebras (a unified approach)”, J. Math. Sci., 185:3 (2012), 473–483  mathnet  crossref
    2. A. G. Pinus, “Implicit algebraic geometry of universal algebras”, Russian Math. (Iz. VUZ), 56:5 (2012), 34–38  mathnet  crossref  mathscinet
    3. A. G. Pinus, “Implicitly equivalent universal algebras”, Siberian Math. J., 53:5 (2012), 862–871  mathnet  crossref  mathscinet  isi
    4. Danica Jakubíková-Studenovská, “ON PSEUDOVARIETIES OF MONOUNARY ALGEBRAS”, Asian-European J. Math., 05:01 (2012), 1250003  crossref
    5. A. G. Pinus, “On the Galois-Correspondence between Implicit Operations and Categories of Universal Algebras”, J. Math. Sci., 195:6 (2013), 851–856  mathnet  crossref
    6. A. G. Pinus, “Implicit operations on the categories of universal algebras”, Siberian Math. J., 50:1 (2009), 117–122  mathnet  crossref  mathscinet  isi  elib  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Сибирский математический журнал Siberian Mathematical Journal
    Statistics & downloads:
    Abstract page:285
    Full-text PDF :78
    References:67
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025